PDA

View Full Version : Vomiting after ingesting meth?



idunnonemore
06-05-2011, 01:08
HI I was wondering if it is normal to throw up right after ingesting meth.. my friend threw up like the exorcist a couple of times and is over heating. wondering if it's normal and what should i do if it gets worse.. ???

D's
06-05-2011, 01:31
this isn't the best place for this question, to answer your question though it is normal throwing up after doing a shot of anything.

if your throwing up that much that can't be good for your stomach, and esophagus.

paranoid android
06-05-2011, 03:30
Umm id say if he gets worse or it continues bring him to a doctor. Maybe a anti-nausea drug like dimenhydrinae, promethazine, etc would help. Try and get him to keep hydrated and actually eat something maybe as well.

Anyway im going to switch this over to BDD cause you might get better responses over there.

NeighborhoodThreat
06-05-2011, 03:36
I agree. If this is happening more often than not you should stop taking methamphetamine and see a doctor. Throwing up a lot can do some serious damage to your body.

It could also indicate some sort of allergic reaction to the methamphetamine and/or one of the substances used to cut the methamphetamine. Have you tried reducing your doses and seeing if that resolves the issue?

idunnonemore
06-05-2011, 03:51
I agree. If this is happening more often than not you should stop taking methamphetamine and see a doctor. Throwing up a lot can do some serious damage to your body.

It could also indicate some sort of allergic reaction to the methamphetamine and/or one of the substances used to cut the methamphetamine. Have you tried reducing your doses and seeing if that resolves the issue?





thank you for your reply.. Actually, my friend has done methamphetamine before and has never had a side effect as this, but this one time he decided ingesting a piece of it in a piece of toilet paper... I assumed that the piece(not big at all) got lodged in side his asophagus.. and he also drank bunches of water within a few minutes.. so maybe that could be the reason. It's been hours since then and he seems fine.

NeighborhoodThreat
06-05-2011, 03:53
^That's good to hear.

I would still monitor the situation closely, and speak to a medical professional if you have any other issues. I've personally never heard of people throwing up on amphetamines or methamphetamine, which is why I'm concerned.

Good luck!

psychopath
06-05-2011, 03:53
it is normal throwing up after doing a shot of anything.

True. But OP said ingest which means eat. I imagine eating the substance irritates the digestive system immensely

D's
06-05-2011, 04:23
True. But OP said ingest which means eat. I imagine eating the substance irritates the digestive system immensely

i guess i was out there a little to long lol.

LSDMDMA&AMP
06-05-2011, 05:04
^That's good to hear.

I would still monitor the situation closely, and speak to a medical professional if you have any other issues. I've personally never heard of people throwing up on amphetamines or methamphetamine, which is why I'm concerned.

Good luck!
I have thrown up one time when i was snorting amphetamine, but it was because i was a newb to snorting, went too hard, and BLERGH

grugz
06-05-2011, 06:16
hmm prolly toilet paper had purfumes he was sensitive to, plus did he just take a crystal? shoulda crushed it up to help absorb. cutter coulda also made him sick. if he usually smokes it cutter n toilet paper coulda been the reason. overheating could be because of od? absorbed too fast??? or could have been from just throwing up. shoulda put him in a cold shower, that usually calms it down

jookie
06-05-2011, 06:18
His vomiting might be due to adulterants in the meth.

PeedOff
07-05-2011, 06:36
Possibly attributed to overheating?

Sweet P
07-05-2011, 22:43
Vomiting and overheating are probably signs that you've done too much. Also, I've never eaten meth myself (I prefer to use my trusty glass pipe), but that stuff has gotta be pretty hard on your stomach if used this way...

kokaino
07-05-2011, 23:41
I'm not sure why this happens, but I've known people who get so excited and anxious to do a drug that's right in front of them that they throw up.

It's actually happened to me many times when I shoot morphine/heroin. Usually as I'm prepping I get so anxious and excited, I kind of get nauseated - sometimes so much that I vomit (vomiting is rare, but the nausea is very common).

n y m u s
09-05-2011, 04:55
Yes, this is normal. Every time I've done meth, I've smoked and injected, and snorted via hotrail, I've thrown up immediately. On one very regrettable weekend, I let two of my friends cook at my house using the shake and bake method(less potent but cheaper). I injected it, after hours of running around helping them get supplies,( I still know the recipe if anyone needs it :P ) coughed, and threw up. They said that me coughing was a sign that it was good shit. Vomiting is normal for people who do not have a habit.